Preprint

Navier-Stokes systems with quasimonotone viscosity tensor.

    2004

17 p.

English We (Dreyfuss P., Hungerbühler, N., 2004, Int. J. of Pure and Appl.Math. 14(2): 241– 271) investigated a class of Navier-Stokes systems which is motivated by models for electrorheological fluids. We obtained an existence result for a weak solution under mild monotonicity assumptions for the viscosity tensor. In this article, we continue the analysis of such systems, but with various notions of quasimonotonicity instead of classical pointwise monotonicity assumptions. Moreover we allow the external force to be of a more general form.
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
Other electronic version

Publisher's version

License
License undefined
Identifiers
  • RERO DOC 4164
Persistent URL
https://folia.unifr.ch/unifr/documents/299707
Statistics

Document views: 9 File downloads:
  • 1_hungerbuehler_nss.pdf: 1